# SDR REXA2016040400554

- Difficulty date: April 4, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 20,336 hours, 12,705 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WE WERE CLIMBING AT ABOUT 31,000 FT WHEN WE GOT A, L BLEED DUCT, MASTER WARNING THAT SOON TURNED TO A, L BLEED DUCT, MASTER CAUTION.  CABIN ALT CLIMBED QUICKLY & DID EMER DESCENT.  RAN EMER CHECKLISTS.  R & R BLEED AIR CROSSOVER DUCT IAW AMM 36-19-09.  LEAK CHECKED & OPERATIONS CHECKED GOOD.
